# SDR SWAA2021110815587

- Difficulty date: September 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD CORNER SCUFF PLATE CRACKED . ; / [01] RECEIVED SERVICEABLE FWD CARGO DOOR CORNER SCUFF PLATE PART CONTROL TAG #410965 ISSUE TAG #HZ805; [02] VERIFIED STEP 1; [03] THIS CARD WIIL BE ACCOMPLISHED ON CARD #TTG8Q0036JVP STEP 15; [04] VERIFIED STEP 3
